# SDR SWI2025F01273

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED BETWEEN FS1069.75 - FS1088.20 AS MARKED   (C-CHECK RO 09/07/2025)COMPLIED WITH ALL STEPS IN REPAIR TO CARGO BAY FLOOR SILL AT FS1069.75 - FS1088.20, RHS. REF REO 690-53-61-1542 REV-- DATED 2025-05-26 AND REO 670-53-00-390 REV-- DATED 22-JAN-2014. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
